# SDR U2RA2021080400027

- Difficulty date: July 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 01016
- Aircraft time: 47,819 hours, 9,048 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Filler
- Condition: Deteriorated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 12Y MAINTENANCE CHECK, FOUND L/H ELEVATOR T/E FILLER MATERIAL DETERIORATED.  ACCOMPLISHED BONDED REPAIR; REPAIR AREA 2 INCHES BY 26 INCHES, IAW A330 SRM 55-21-11-300-032.
